Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Down with stomach bug, on medicines, have reduced appetite, feel exhausted and breathing difficulty on waking. What is the reason?

I ve had a stomach bug for 4 days now. Mostly nausea the first day then vomiting the second and third. The doctor gave me anti-nausea medication yesterday. I m able to keep a little bit of liquid and food down now but when I get up, I m completely exhausted and run out of breath very fast. I don t know why I m short of breath, do you?
Asked On : Sat, 25 Aug 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor